# SDR DHL2003604699

- Difficulty date: May 27, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 3754918U1
- Condition: Cracked
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT. FITTING CRACKED 1.000 AT STA. 1210.000, L-21R. PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG.1, SRM 51-1-20D PG.9,21. REMOVED CRACKED FITTING IAW SRM 51-1-20D PG.21. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW FITTING WITH NEW FASTENERS IAW SRM 51-1-20D PG.9.
